# SDR DLL13953342

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING RIB UPPER CAP AT IWS 503 HAS SEVERAL CRACKS IN THE ATTACH TABS.  DUE TO STRUCTURAL CONSTRAINTS IT IS DESIRABLE TO REPLACE THE UPPER CAP RATHER THAN REPAIR SUBJECT DAMAGED PART.  REPAIRED PER DL ERA 271522-14AD.
